# SDR 2008FA0000246

- Difficulty date: April 11, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N476EB
- Make and model: Piper PA-31-325
- Aircraft serial: 317612059
- Aircraft time: 7,882 hours
- Engine: Lyc TIO540*
- Engine time: 1,400 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Nr 5
- Part time: 1,400 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 5 CYL EXHAUST VALVE BROKEN, SENDING THE HEAD OF THE VALVE THROUGH THE EXHAUST AND LODGING ITSELF INTO THE TURBOCHARGER, EXTENSIVE DAMAGE TO THE CYLINDER, PISTON, AND TURBO.
